# SDR 96ZZZX4103

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369HS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pulley Assy
- Part number: 369H5656
- Condition: Bottom Out
- Location: Xmsn Gearshaft
- Component: 369A5100709
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON SOME MAIN ROTOR TRANSMISSION ASSEMBLIES, THE SPLINES ON THE PULLEY ASSEMBLY DRIVER BOTTOM OUT ON THE SPLINES OF THE GEARSHAFT INPUT BEVEL PINION (369A5107-21).  THIS RESULTS IN A GAP BETWEEN THE GUARD (369H5657) AND THE SPACER (369A5165).  OPERATING WITH THIS CONDITION WILL DAMAGE THE INPUT PINION AND THE PULLEY ASSEMBLY.  SUBMITTER RECOMMENDATIONS, CHECK FOR THIS CONDITION WITH ANY REPLACEMENT TRANSMISSION ASSEMBLY, MAIN ROTOR.
